# SDR UPS00834299

- Difficulty date: October 12, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LOG ITEM TRANSFERRED FROM LOG PAGE 5275611 ITEM 2 SEAT TRACK BROKEN MAIN CARGO DECK POSS 2-3 LEFT O/B     CUT OUT DAMAGED IAW DC8 SRM 53-2-3 FIG 6D.  ALODINED,PRIMED AND INSTALLED IAW DC8 SRM 51-3-0, 53-2-3 FIG 6D.
